MathSciNet Relay Station
MathSciNet bibliographic data
MR154868 14.40 (14.20)
Manin, Ju. I. Proof of an analogue of Mordell's conjecture for algebraic curves over function fields. (Russian) Dokl. Akad. Nauk SSSR 152 1963 1061–1063.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement